Works matching DE "LAPLACE distribution"
Results: 781
A scalable preference model for autonomous decision-making.
- Published in:
- Machine Learning, 2018, v. 107, n. 6, p. 1039, doi. 10.1007/s10994-018-5705-5
- By:
- Publication type:
- Article
Comparison and equality of generalized ψ-estimators: Comparison and equality of generalized ψ-estimators: M. Barczy, Zs. Páles.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2025, v. 77, n. 2, p. 217, doi. 10.1007/s10463-024-00916-7
- By:
- Publication type:
- Article
Goodness-of-fit tests for the Weibull distribution based on the Laplace transform and Stein's method.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2023, v. 75, n. 6, p. 1011, doi. 10.1007/s10463-023-00873-7
- By:
- Publication type:
- Article
Composite-grid multigrid for diffusion on the sphere.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 1, p. n/a, doi. 10.1002/nla.2115
- By:
- Publication type:
- Article
Numerical solutions of systems with ( p, δ)-structure using local discontinuous Galerkin finite element methods.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 11, p. 855, doi. 10.1002/fld.3955
- By:
- Publication type:
- Article
Infinitely many solutions for the prescribed curvature problem of polyharmonic operator.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 809, doi. 10.1007/s00526-012-0504-5
- By:
- Publication type:
- Article
Pseudo Symmetric Solutions to Two Classes of BVPs.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 4, p. 2987, doi. 10.1007/s11277-018-5320-6
- By:
- Publication type:
- Article
A Note on Mixture Representations for the Linnik and Mittag-Leffler Distributions and Their Applications*.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 3, p. 314, doi. 10.1007/s10958-016-3032-6
- By:
- Publication type:
- Article
Properties of the Radial Part of the Laplace Operator for l=1 in a Special Scalar Product.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 5, p. 560, doi. 10.1007/s10958-016-2861-7
- By:
- Publication type:
- Article
Improved Estimates for Parabolic p-Laplace Type Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 4, p. 429, doi. 10.1007/s10958-015-2574-3
- By:
- Publication type:
- Article
On the Global Theorem for Distribution Functions with Convergence to the Laplace Distribution.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 4, p. 590, doi. 10.1007/s10958-013-1344-3
- By:
- Publication type:
- Article
On motion of Brownian particles along a delaying screen.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 6, p. 737, doi. 10.1007/s10958-013-1165-4
- By:
- Publication type:
- Article
Impact of Memory-dependent Response of a Thermoelastic Thick Solid Cylinder.
- Published in:
- Journal of Applied & Computational Mechanics, 2023, v. 9, n. 4, p. 1135, doi. 10.22055/jacm.2023.43952.4149
- By:
- Publication type:
- Article
EFFECT OF BLOOD PERFUSION ON THERMAL THERAPY IN MULTILAYER SKIN BY SEMIGROUPS APPROACH.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 275, doi. 10.22103/jmmr.2024.22464.1532
- By:
- Publication type:
- Article
PROPER L<sub>K</sub>-BIHARMONIC HYPERSURFACES IN THE EUCLIDEAN SPHERE WITH TWO PRINCIPAL CURVATURES.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 1, p. 69, doi. 10.22103/jmmrc.2021.15736.1116
- By:
- Publication type:
- Article
OPTIMAL RATE ESTIMATION OF THE MIXING DISTRIBUTION IN POISSON MIXTURE MODELS VIA LAPLACE INVERSION.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 2, p. 175
- By:
- Publication type:
- Article
Clustering of bivariate satellite time series: A quantile approach.
- Published in:
- Environmetrics, 2022, v. 33, n. 7, p. 1, doi. 10.1002/env.2755
- By:
- Publication type:
- Article
Neumann boundary value problems in fan-shaped domains.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1571, doi. 10.3906/mat-1604-83
- By:
- Publication type:
- Article
Harmonic functions associated with some polynomials in several variables.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1803, doi. 10.3906/mat-1801-7
- By:
- Publication type:
- Article
PROBLEM OF DETERMINING A GEOID.
- Published in:
- Journal Baltic Surveying, 2018, v. 8, p. 85, doi. 10.22616/j.balticsurveying.2018.011
- By:
- Publication type:
- Article
基于水下摄影的床面泥沙运动特性试验研究.
- Published in:
- Advances in Water Science / Shuikexue Jinzhan, 2021, v. 32, n. 3, p. 449, doi. 10.14042/j.cnki.32.1309.2021.03.013
- By:
- Publication type:
- Article
A TWO IDENTICAL UNIT COLD STANDBY SYSTEM WITH TWO REPAIRMEN AND CORRELATED FAILURE AND REPAIR TIMES.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2024, v. 20, n. 1, p. 13, doi. 10.59467/IJASS.2024.20.13
- By:
- Publication type:
- Article
BAYESIAN ESTIMATORS OF DYNAMIC CUMULATIVE RESIDUAL ENTROPY FOR LAPLACE DISTRIBUTION.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2022, v. 18, p. 2293
- By:
- Publication type:
- Article
A NEW ALPHA SKEW LAPLACE DISTRIBUTION : PROPERTIES AND ITS APPLICATIONS.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2020, v. 16, n. 1, p. 1
- By:
- Publication type:
- Article
Goodness-of-fit tests for Laplace, Gaussian and exponential power distributions based on λ-th power skewness and kurtosis.
- Published in:
- Statistics, 2023, v. 57, n. 1, p. 94, doi. 10.1080/02331888.2022.2144859
- By:
- Publication type:
- Article
An identity for two integral transforms applied to the uniqueness of a distribution via its Laplace–Stieltjes transform.
- Published in:
- Statistics, 2021, v. 55, n. 2, p. 367, doi. 10.1080/02331888.2021.1893728
- By:
- Publication type:
- Article
ON LAPLACE CONTINUITY.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 279, doi. 10.14321/realanalexch.37.2.0279
- By:
- Publication type:
- Article
Stationary analysis of the “Shortest Queue First” service policy: The asymmetric case.
- Published in:
- Stochastic Models, 2017, v. 33, n. 2, p. 256, doi. 10.1080/15326349.2016.1269291
- By:
- Publication type:
- Article
The Topology of Central Counterparty Clearing Networks and Network Stability.
- Published in:
- Stochastic Models, 2014, v. 30, n. 1, p. 16, doi. 10.1080/15326349.2014.868731
- By:
- Publication type:
- Article
Numerical simulation for unsteady anisotropic-diffusion convection equation of spatially variable coefficients and incompressible flow.
- Published in:
- Tamkang Journal of Mathematics, 2023, v. 54, n. 1, p. 1, doi. 10.5556/j.tkjm.54.2023.4069
- By:
- Publication type:
- Article
Semi-parametric financial risk forecasting incorporating multiple realized measures.
- Published in:
- Quantitative Finance, 2024, v. 24, n. 12, p. 1823, doi. 10.1080/14697688.2024.2431564
- By:
- Publication type:
- Article
A semi-parametric conditional autoregressive joint value-at-risk and expected shortfall modeling framework incorporating realized measures.
- Published in:
- Quantitative Finance, 2023, v. 23, n. 2, p. 309, doi. 10.1080/14697688.2022.2157322
- By:
- Publication type:
- Article
Ghost calibration and the pricing of barrier options and CDS in spectrally one-sided Lévy models: the parabolic Laplace inversion method.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 3, p. 421, doi. 10.1080/14697688.2014.941914
- By:
- Publication type:
- Article
Existence of mild solutions for a singular parabolic equation and stabilization.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 2, p. 123, doi. 10.1515/anona-2015-0002
- By:
- Publication type:
- Article
A robust multiple-locus method for quantitative trait locus analysis of non-normally distributed multiple traits.
- Published in:
- Heredity, 2015, v. 115, n. 6, p. 556, doi. 10.1038/hdy.2015.61
- By:
- Publication type:
- Article
High Level Current Modeling for Shaping Electromagnetic Emissions in Micropipeline Circuits.
- Published in:
- Journal of Low Power Electronics & Applications, 2019, v. 9, n. 1, p. 6, doi. 10.3390/jlpea9010006
- By:
- Publication type:
- Article
Forecasting Value at Risk and Expected Shortfall Using a Semiparametric Approach Based on the Asymmetric Laplace Distribution.
- Published in:
- Journal of Business & Economic Statistics, 2019, v. 37, n. 1, p. 121, doi. 10.1080/07350015.2017.1281815
- By:
- Publication type:
- Article
Comment.
- Published in:
- 2014
- By:
- Publication type:
- Opinion
EIGENVALUES OF THE FINSLER p‐LAPLACIAN ON VARYING DOMAINS.
- Published in:
- Mathematika, 2020, v. 66, n. 3, p. 765, doi. 10.1112/mtk.12042
- By:
- Publication type:
- Article
LOW‐LYING ZEROS OF L‐FUNCTIONS FOR MAASS FORMS OVER IMAGINARY QUADRATIC FIELDS.
- Published in:
- Mathematika, 2020, v. 66, n. 3, p. 777, doi. 10.1112/mtk.12041
- By:
- Publication type:
- Article
Robust Extreme Learning Machine Based on p-order Laplace Kernel-Induced Loss Function.
- Published in:
- International Journal of Advanced Computer Science & Applications, 2024, v. 15, n. 4, p. 1280, doi. 10.14569/ijacsa.2024.01504128
- By:
- Publication type:
- Article
Joint reserve stock and just-in-time inventory under regular preventive maintenance and random disruptions.
- Published in:
- International Journal of Production Research, 2022, v. 60, n. 5, p. 1666, doi. 10.1080/00207543.2020.1868596
- By:
- Publication type:
- Article
FORMULÆ FOR THE EXTENDED LAPLACE INTEGRAL AND THEIR STATISTICAL APPLICATIONS.
- Published in:
- New Zealand Journal of Mathematics, 2014, v. 44, p. 61
- By:
- Publication type:
- Article
Generalized Null 2-Type Surfaces in Minkowski 3-Space.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 1, p. 14, doi. 10.3390/sym9010014
- By:
- Publication type:
- Article
ON SPECTRAL PROBLEM FOR LAPLACE OPERATOR IN DOMAINS WITH PERTURBED BOUNDARIES.
- Published in:
- ROMAI Journal, 2013, v. 9, n. 2, p. 129
- By:
- Publication type:
- Article
On Some Convergence Theorems of Double Laplace Transform.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2014, v. 6, n. 1, p. 45
- By:
- Publication type:
- Article
X-ray analysis of residual stress gradients in TiN coatings by a Laplace space approach and cross-sectional nanodiffraction: a critical comparison.
- Published in:
- Journal of Applied Crystallography, 2013, v. 46, n. 5, p. 1378, doi. 10.1107/S0021889813019535
- By:
- Publication type:
- Article
Estimation of the Smoothing Parameter in Probabilistic Neural Network Using Evolutionary Algorithms.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2020, v. 45, n. 4, p. 2945, doi. 10.1007/s13369-019-04227-5
- By:
- Publication type:
- Article
Bayesian Estimation of Multivariate Latent Regression Models: Gauss Versus Laplace.
- Published in:
- Journal of Educational & Behavioral Statistics, 2017, v. 42, n. 5, p. 591, doi. 10.3102/1076998617700598
- By:
- Publication type:
- Article
One-dimensional thermoelastic problem of a laser pulse under fractional order equation of motion.
- Published in:
- Canadian Journal of Physics, 2017, v. 95, n. 5, p. 464, doi. 10.1139/cjp-2016-0671
- By:
- Publication type:
- Article